Alert archive / West Virginia / Special Weather Statements in 2016

Special Weather Statement, NWS Charleston, WV

July 22, 2016Pleasants County, Tyler County, West Virginia

NWS Charleston, WV issued this special weather statement at Jul 22, 2016, 4:02 PM EDT for Pleasants County, Tyler County, West Virginia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2016, 4:02 PM EDT (20:02 UTC)
Expired
Jul 22, 2016, 4:30 PM EDT
In force
28 min
Issued by
NWS Charleston, WV

Counties Pleasants County, WV, Tyler County, WV

The radar

The Pittsburgh radar (KPBZ), 128 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
273 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

059 
WWUS81 KRLX 222002
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
402 PM EDT FRI JUL 22 2016

OHZ076-WVZ010-011-019-222030-
WASHINGTON-PLEASANTS-RITCHIE-TYLER-
402 PM EDT FRI JUL 22 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
WASHINGTON...NORTHEASTERN PLEASANTS AND TYLER COUNTIES...

AT 402 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR PADEN CITY TO NEAR ST. MARYS.
MOVEMENT WAS EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ST. MARYS...MIDDLEBOURNE...PADEN CITY...SISTERSVILLE...PENNSBORO...
NEWPORT...MATAMORAS...FRIENDLY...FLY...HEBRON...ARVILLA...LIMA...
WICK...POINT LOOKOUT...MAXWELL...NEW MATAMORAS...MOUNTAIN AND ALMA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3958 8089 3960 8085 3956 8082 3955 8079
      3947 8071 3948 8067 3946 8067 3947 8064
      3945 8062 3943 8068 3943 8071 3940 8073
      3935 8082 3927 8092 3941 8131 3958 8112
      3957 8104 3954 8104 3961 8095
TIME...MOT...LOC 2002Z 282DEG 18KT 3962 8100 3946 8119 

$$

12

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jul 22, 3:30 PM EDT, 32 minutes earlier.

Area forecast discussion, Jul 22, 3:30 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
330 PM EDT FRI JUL 22 2016

.SYNOPSIS...
Weak disturbances drop southeast into Saturday. Front stalls in
Upper Ohio Valley Saturday night.

&&

.NEAR TERM /THROUGH SATURDAY/...
Latest radar mosaic shows showers/storms were moving/developing
southeast across our southeast Ohio...Northeast Kentucky and along
the Ohio River in West Virginia. These storms appear to be the
result of an upper level disturbance which is moving toward the
area.

This feature is expected to generally remain west of our forecast
area. However... models suggest these storms could continue to
mainly impact our western counties into the late evening hours.

Precipitable water values top 2 inches along and west of the Ohio
River, indicating downpours are also possible in any
thunderstorms.

Did not make any major changes for the overnight period. While
most of the storms should dissipate before midnight...an isolated
storm or two could continue during the overnight hours.

Saturday could be the hottest day of the year so far. Latest temp
guidance is warmer than our previous forecast for highs and have
tweaked our MaxT grid up a degree or two. Felt our forecasted
dewpoint temps may have been a little high...so have tweaked them
down.

Current thinking is that heat indices will top out between 100 and
105 Saturday afternoon across our western counties. Only fly in the
ointment would be debris clouds from overnight that may act to keep
daytime temps down.

Have issued a Heat Advisory for portions of southeast Ohio...
northeast Kentucky and the western counties of West Virginia.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Models have backed off a bit from any debris clouds to contend
with on Sunday. Not fully sold on this and continued with some low
pops but allowed for temps similar to Saturday with the potential
for another heat advisory issuance.

A weak cold front along with an elongating s/w trof will approach
on Monday with convection chances increasing across the area. As
this features approach...the upper ridge will flatten as the
overall pattern turns more zonal with generally weak flow through
the atmosphere. As such expect the unsettled wx to continue
overnight until waning some late. Torrential downpours with the
potential for a bit of training will have to be monitored for
localized flooding concerns but it would take over 2 inches in an
hour to cause issues.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
With the front meandering thru at least the S zones Tuesday...have
kept some higher pops for the afternoon and evening hours. The
front finally gets a nudge to the S by Wednesday with mid level
drying spreading into the area keeping afternoon shra/tsra chances
confined over S WV/SW VA in the better moisture. This front
dissolves on Thursday as the next s/w trof and surface low
approach with another uptick in shra/tsra coverage during the
afternoon and lingering into Friday across the mountains.

Temps will gradually ease back closer to normal levels
midweek...likely ending the heat wave over portions of the area
Tuesday.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
18Z FRIDAY THROUGH 18Z SATURDAY...
Latest radar mosaic continues to indicate scattered showers and
storms with MVFR...local IFR...conditions were pushing across
southeast Ohio. Outside of the area...vfr conditions prevailed.

An upper level disturbance will push southeast into the nighttime
hours. As a result...the storms should continue to move/develop
southeast during the afternoon hours. The best chance will
be along and west of the Ohio River, and have continued VCTS on
the PKB and HTS TAFs into the evening hours.

Models still fairly insistent on fog formation tonight, but think
there will be enough remnant clouds around to allow for dense fog
formation. Have generally gone with 6sm br between 08Z and 12Z
everywhere...with some 3-5sm br in favored river valleys...at
places like CRW/EKN.

VFR conditions are expected after 13Z...with isolated storms
possible after 15Z.

CONFIDENCE AND ALTERNATE SCENARIOS...

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: May need to expand VCTS this afternoon and
evening. Dense river valley fog may form tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z SATURDAY...
IFR possible in thunderstorms late Monday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Heat Advisory from 2 PM to 8 PM EDT Saturday for WVZ005>011-
     013>020-024>029.
OH...Heat Advisory from 2 PM to 8 PM EDT Saturday for OHZ066-067-
     075-076-083>087.
KY...Heat Advisory from 2 PM to 8 PM EDT Saturday for KYZ101>103-
     105.
VA...None.

&&

SYNOPSIS...JSH/30
NEAR TERM...JSH
SHORT TERM...30
LONG TERM...30
AVIATION...JSH
Hazardous weather outlook, Jul 22, 3:35 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
335 PM EDT FRI JUL 22 2016

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>029-
231945-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
335 PM EDT FRI JUL 22 2016

...HEAT ADVISORY IN EFFECT FROM 2 PM TO 8 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THE HEAT AND HUMIDITY CONTINUES ON SUNDAY WITH THE POTENTIAL FOR
ANOTHER HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ030-031-231945-
LEWIS-HARRISON-
335 PM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ032>040-046-047-231945-
DICKENSON-BUCHANAN-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
335 PM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...AND
PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 22, 3:32 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
332 PM EDT FRI JUL 22 2016

WVZ007-008-014-015-222000-
MASON-KANAWHA-JACKSON-PUTNAM-
332 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PUTNAM...EAST
CENTRAL MASON AND SOUTHERN JACKSON COUNTIES...

AT 332 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF RIPLEY...MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RIPLEY...KENNA...FAIRPLAIN...EVANS...LIBERTY...KENTUCK...
GIVEN AND STATTS MILLS.

THIS INCLUDES INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 120
AND 138.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3875 8153 3871 8154 3852 8171 3872 8197
      3887 8183
TIME...MOT...LOC 1932Z 306DEG 13KT 3875 8182

12
Special weather statement, Jul 22, 3:37 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
337 PM EDT FRI JUL 22 2016

OHZ076-WVZ010-011-222000-
WASHINGTON-PLEASANTS-TYLER-
337 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON AND
PLEASANTS COUNTIES...

AT 337 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF MARIETTA...MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MARIETTA...ST. MARYS...BELMONT...NEWPORT...SCHULTZ...MAXWELL...
ARVILLA...WILLOW ISLAND AND POINT LOOKOUT.

THIS INCLUDES INTERSTATE 77 IN OHIO BETWEEN MILE MARKERS 3 AND 4.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3946 8100 3931 8115 3931 8122 3929 8123
      3927 8123 3945 8145 3959 8133
TIME...MOT...LOC 1937Z 304DEG 12KT 3948 8132

12
Special weather statement, Jul 22, 3:44 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
344 PM EDT FRI JUL 22 2016

KYZ103-105-WVZ005-222015-
BOYD-LAWRENCE-WAYNE-
344 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAWRENCE...SOUTHERN
BOYD AND NORTHWESTERN WAYNE COUNTIES...

AT 344 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RUSH...OR 8
MILES SOUTH OF CANNONSBURG...MOVING SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LOUISA...YATESVILLE LAKE STATE PARK...FORT GAY...BURNAUGH...DURBIN...
CENTERVILLE...LOCKWOOD...BUCHANAN...MAVITY AND FALLSBURG.

THIS INCLUDES INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 184 AND
185.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3824 8279 3832 8278 3838 8272 3828 8244
      3806 8264 3821 8282 3822 8281 3823 8282
      3824 8281
TIME...MOT...LOC 1944Z 305DEG 8KT 3827 8272

12
Special weather statement, Jul 22, 3:46 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
346 PM EDT FRI JUL 22 2016

WVZ006-013-014-222015-
CABELL-PUTNAM-LINCOLN-
346 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PUTNAM...
NORTHWESTERN LINCOLN AND SOUTHEASTERN CABELL COUNTIES...

AT 346 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ONA...OR 7
MILES NORTHWEST OF HAMLIN...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HAMLIN...HURRICANE...BARBOURSVILLE...MILTON...CULLODEN...ONA...
TEAYS VALLEY...WEST HAMLIN...SALT ROCK...GRIFFITHSVILLE...
YAWKEY AND SWEETLAND.

THIS INCLUDES INTERSTATE 64 IN WEST VIRGINIA BETWEEN MILE MARKERS 20
AND 35.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3831 8229 3830 8228 3831 8228 3832 8229
      3846 8225 3845 8190 3818 8197 3828 8230
TIME...MOT...LOC 1946Z 281DEG 12KT 3836 8218

12
Special weather statement, Jul 22, 3:54 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
354 PM EDT FRI JUL 22 2016

KYZ102-105-222030-
CARTER-LAWRENCE-
354 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN LAWRENCE COUNTY...

AT 354 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CULVER...OR 7
MILES SOUTH OF GRAYSON LAKE STATE PARK...MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BLAINE...WEBBVILLE...MARTHA...WILLARD AND HOUCKVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3804 8300 3805 8296 3809 8293 3810 8291
      3812 8289 3817 8292 3817 8298 3819 8300
      3827 8289 3806 8264 3794 8277 3797 8283
      3800 8294 3800 8296 3796 8299 3797 8301
      3799 8303
TIME...MOT...LOC 1954Z 330DEG 14KT 3812 8297

12
Special weather statement, Jul 22, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
402 PM EDT FRI JUL 22 2016

OHZ076-WVZ010-011-019-222030-
WASHINGTON-PLEASANTS-RITCHIE-TYLER-
402 PM EDT FRI JUL 22 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
WASHINGTON...NORTHEASTERN PLEASANTS AND TYLER COUNTIES...

AT 402 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR PADEN CITY TO NEAR ST. MARYS.
MOVEMENT WAS EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ST. MARYS...MIDDLEBOURNE...PADEN CITY...SISTERSVILLE...PENNSBORO...
NEWPORT...MATAMORAS...FRIENDLY...FLY...HEBRON...ARVILLA...LIMA...
WICK...POINT LOOKOUT...MAXWELL...NEW MATAMORAS...MOUNTAIN AND ALMA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3958 8089 3960 8085 3956 8082 3955 8079
      3947 8071 3948 8067 3946 8067 3947 8064
      3945 8062 3943 8068 3943 8071 3940 8073
      3935 8082 3927 8092 3941 8131 3958 8112
      3957 8104 3954 8104 3961 8095
TIME...MOT...LOC 2002Z 282DEG 18KT 3962 8100 3946 8119

12

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 2:08 PM EDTSpecial Weather StatementRLXMason37 min
Jul 22, 2:53 PM EDTHeat AdvisoryRLXBoone, Braxton, Cabell, Calhoun, Clay, Doddridge and 15 more29 hr
Jul 22, 2:59 PM EDTSpecial Weather StatementRLXCabell, Jackson, Mason31 min
Jul 22, 3:32 PM EDTSpecial Weather StatementRLXJackson28 min
Jul 22, 3:37 PM EDTSpecial Weather StatementRLXPleasants23 min
Jul 22, 3:46 PM EDTSpecial Weather StatementRLXCabell29 min
Jul 22, 4:33 PM EDTSpecial Weather StatementRLXLincoln27 min
Jul 22, 4:40 PM EDTSpecial Weather StatementRLXTyler20 min
Jul 22, 2:21 PM EDTSpecial Weather StatementRLXMeigs24 min
Jul 22, 2:29 PM EDTSpecial Weather StatementRLXLawrence31 min
Jul 22, 2:33 PM EDTSpecial Weather StatementRLXGreenup27 min
Jul 22, 3:03 PM EDTSpecial Weather StatementRLXCarter27 min
Jul 22, 3:44 PM EDTSpecial Weather StatementRLXBoyd31 min
Jul 22, 3:54 PM EDTSpecial Weather StatementRLXLawrence36 min
Jul 22, 4:07 PM EDTSpecial Weather StatementRLXCarter38 min

Nearby

Special Weather Statements in West Virginia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.